MAUDE Adverse Event Report: ZIMMER DENTAL ABUT HEX-LOCK 5.7MM IMP 6 .5 FLARE; DENTAL ABUTMENT

ZIMMER DENTAL ABUT HEX-LOCK 5.7MM IMP 6 .5 FLARE; DENTAL ABUTMENT
Model Number HLA5/6
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient came in with loose crown at tooth #18.Could not get crown off.Crown was super loose and rotating completely.When removed, abutment came loose with crown.Healing abutment was put back on.The crown still cemented to abutment.The abutment screw loosened came out.Loosening was discovered because it was not very little loose, and patient did not want hole drilled through crown.When they came back the abutment was completely loose and came out easily.Removed and placed with healing abutment.Location unknown.
 
Additional Manufacturer Narrative
Zimvie complaint number(b)(4).Patient weight unknown / not provided.Pma/510(k): k013227.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) hla5/6, (abut hex-lock 5.7mm imp 6.5 flare) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2021040372.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021040372 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : loosening the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-002p3, the most likely root cause determined from the investigation was screw/product not torqued to specification.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated:.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ABUT HEX-LOCK 5.7MM IMP 6 .5 FLARE
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16956248
Report Number0002023141-2023-01381
Device Sequence Number17010913
Product Code NHA
UDI-Device Identifier00889024015241
UDI-Public(01)00889024015241(17)260415(10)2021040372
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/15/2026
Device Model NumberHLA5/6
Device Catalogue NumberHLA5/6
Device Lot Number2021040372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Supplement Date Received by Manufacturer05/01/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic